# SDR 97FDEA00839

- Difficulty date: November 17, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N146FE
- Make and model: Boeing 727-27C
- Aircraft serial: 19110
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6516203
- Condition: Corroded
- Location: Bs 870
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON REMOVAL OF LOWER CHORD (NR0145) FOUND INSIDE LOWER TANK SKIN TO BE CORRODED BS 870, RBL 60- LBL 60, WL 148.  *S/D*  REMOVED CORROSION ON INSIDE LOWER TANK SKIN BS 870, RBL 60 - LBL 60, WL 148 PER FED 53-10-1 AND EA 7-5710-36884 AND ER 97-2658.
